# SDR AWXA200300547

- Difficulty date: May 7, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N872216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON RT CORNER FITTING AT BS 1720.  MAINTENANCE REMOVED CORRODED RT CORNER FITTING AT BS 1720; FABRICATED A NEW REPLACEMENT CORNER FITTING PER DWG 146N8722; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PG 1-2.
